# SDR AALA20100723TUL12

- Difficulty date: July 23, 2010
- Submitted: December 6, 2010
- Operation: Air carrier
- Aircraft: N650AA
- Make and model: Boeing 757223
- Aircraft serial: 24608
- Aircraft time: 59,798 hours, 20,562 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Angle
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR BOTTOM EDGE SEAL LANDING HAS A HOLE IN IT 28 INCHES FROM THE AFT END.  REPLACED AFT CARGO DOOR LOWER SEAL LANDING FORMED ANGLE AND SPLICES PER SRM 51-10-02-0G.
